# SDR FDEA201607302673

- Difficulty date: July 30, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377873620800
- Condition: Damaged
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN FRAME 37 STRINGER 50R. REMOVED DAMAGE IAW SRM 51-73-10. CHECKED AND  FOUND TO BE WITHIN LIMITS IAW SRM 53-10-12 PAR.4 DIAGRAM 101.  HFEC REWORK AREA IAW NTM 51-10-08. NO CRACK INDICATIONS AND NO FURTHER DAMAGE NOTED.  MINOR REPAIR.
